Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 103 of 176 found articles
 
 
  Multiple Hopf bifurcations of three coupled van der Pol oscillators with delay
 
 
Title: Multiple Hopf bifurcations of three coupled van der Pol oscillators with delay
Author: Zhang, Chunrui
Zheng, Baodong
Wang, Liancheng
Appeared in: Applied mathematics and computation
Paging: Volume 217 (2011) nr. 17 pages 12 p.
Year: 2011
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 103 of 176 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands